Torsade de pointes in liver transplantation recipient after induction of general anesthesia: A case report

Eun Jin Chung, Yun Seok Jeon, Hyun Joo Kim, Kook Hyun Lee, Ji Won Lee, Kyoung Ah Han, Seung Hwan Jung

研究成果: Contribution to journalArticle査読

8 被引用数 (Scopus)

抄録

Torsade de pointes (TdP) is an uncommon and specific form of polymorphic ventricular tachycardia, associated with a prolonged QT interval. Prolongation of the QT interval is the most widely recognized electrophysiological abnormality in patients with liver cirrhosis. We observed a case of TdP leading to cardiopulmonary resuscitation after the induction of general anesthesia, in a patient with liver cirrhosis scheduled for emergency cadaveric donor liver transplantation. The patient had mild QT prolongation on preoperative electrocardiography with a corrected QT (QTc) interval of 455 ms. Drugs used in the preoperative period can elongate cardiac repolarization. Sevoflurane and 5-hydroxytryptamine type 3 receptor antagonists such as palonsetron, used during general anesthesia may have triggered further QT prolongation, producing a fatal condition such as TdP. More caution and consideration in selecting drugs for anesthetic management are necessary for liver cirrhosis patients, especially in patients with preoperative QT prolongation.

本文言語英語
ページ(範囲)80-84
ページ数5
ジャーナルKorean Journal of Anesthesiology
66
1
DOI
出版ステータス出版済み - 1 2014
外部発表はい

All Science Journal Classification (ASJC) codes

  • 麻酔学および疼痛医療

フィンガープリント

「Torsade de pointes in liver transplantation recipient after induction of general anesthesia: A case report」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル